Translator Disclaimer
December 1995 Sharp inequalities for martingales with applications to the Beurling-Ahlfors and Riesz transforms
Rodrigo Bañuelos, Gang Wang
Duke Math. J. 80(3): 575-600 (December 1995). DOI: 10.1215/S0012-7094-95-08020-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.80 • No. 3 • December 1995
Back to Top